# SDR IPXA2014121285051

- Difficulty date: December 10, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Adf
- Condition: Inoperative
- Location: Left
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ADF POINTER DOES NOT POINT PROPERLY ON BOTH RDMI'S.  AUDIO IS NORMAL. WINDS WERE OUT OF LIMITS FOR ANY OTHER RUNWAY.  HIT BINGO FUEL RETURNED BACK TO DEPARTURE.  REPLACED LEFT ADF RECEIVER IAW MM 34-57-01.
